According to WIVB, The New York State Office of Addiction Services and Supports has issued a warning to everyone residing in Western New York, about a combination of deadly drugs. The combination of drugs is being referred to as "Gray Death".  The "Gray Death" drug is a combination of opioids that, if taken, could cause death even after using small doses, according to OASAS (The New York State Office of Addiction Services and Supports).

OASAS references the National Institute on Drug Abuse, which stated this about the drug,

“It is not a single drug, but typically contains several extremely potent narcotics including heroin, fentanyl, and U-47700. It can be a toxic mix of other potent opioids, like carfentanil or other illegal drugs.”

The OASAS website has very extensive information regarding the signs of drug overdose and also what you should do if you suspect someone has overdosed as follows:

SIGNS OF AN OVERDOSE according to The New York State Office of Addiction Services and Supports:

1. Sleepiness

2. Poor Breathing

3. Pale Blue Skin

THese are just a few of the warning signs. See them all here: Office of Addiction Services and Supports 

Get our free mobile app

What You Should Do If You Suspect An Opioid Overdose.

More on what to do can be found here: Office of Addiction Services and Supports 

8 of the Most Dangerous Drugs

 

9 Resources of WNYers Financially Impacted by COVID-19